# SDR AC2R2018112901

- Difficulty date: November 29, 2018
- Submitted: November 29, 2018
- Operation: General aviation
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 7,588 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Vibration
- Location: Cockpit Door
- Part time: 7,588 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT DOOR OPENED IN FLIGHT.  LANDED AT GC205 (NEAREST CHEVRON PLATFORM.  AFTER LANDING, CREW INSPECTED AND SECURED DOOR.  DETERMINED CAUSE OF DOOR OPENING WAS VIBRATION OF THE DOOR HANDLE.
